# SDR DALA13061936813

- Difficulty date: October 21, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 44,031 hours, 12,250 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SURFACE RIB DENTED  WS 481-50.   REPAIRED LT WING RIB IAW ERA 519299-14
